Alzheimer's and vaccination
[back] Alzheimer’s 

[2008] Vaccines Cause Alzheimer's Disease

[Media 3/2006 Aluminium adjuvant] Vaccines show sinister side

Measles Vaccination, Alzheimers and Herpes Simplex Virus--Teresa Binstock

Vancouver neuroscientist Chris Shaw shows a link between the aluminum hydroxide used in vaccines, and symptoms associated with Parkinson’s, amyotrophic lateral sclerosis (ALS, or Lou Gehrig’s disease), and Alzheimer’s.....“This is suspicious,” he told the Georgia Straight in a phone interview from his lab near Heather Street and West 12th Avenue. “Either this [link] is known by industry and it was never made public, or industry was never made to do these studies by Health Canada. I’m not sure which is scarier.”   Similar adjuvants are used in the following vaccines, according to Shaw’s paper: hepatitis A and B, and the Pentacel cocktail, which vaccinates against diphtheria, pertussis, tetanus, polio, and a type of meningitis....“No one in my lab wants to get vaccinated,” he said. “This totally creeped us out. We weren’t out there to poke holes in vaccines. But all of a sudden, oh my God—we’ve got neuron death!” ---[Media 3/2006 Aluminium adjuvant] Vaccines show sinister side

"According to Hugh Fudenberg, MD (, the world's leading immunogeneticist and 13th most quoted biologist of our times (nearly 850 papers in peer review journals), if an individual has had five consecutive flu shots between 1970 and 1980 (the years studied) his/her chances of getting Alzheimer's Disease is ten times higher than if they had one, two or no shots. I asked Dr. Fudenberg why this was so and he said it was due to the mercury and aluminum that is in every flu shot (and most childhood shots).  The gradual mercury and aluminum buildup in the brain causes cognitive dysfunction.  Is that why Alzheimer's is expected to quadruple? Notes: Recorded from Dr. Fudenberg's speech at the NVIC International Vaccine Conference, Arlington, VA September, 1997.  Quoted with permission. Alzheimer's to quadruple statement is from John's Hopkins Newsletter Nov 1998." ----Ted Koren, D. C. Koren Publications (800-537-3001).